# SDR FDEA201006152020

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624539
- Condition: Corroded
- Location: Bs 950-950c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CHANNEL -STRINGER 27L, STA 950 - 950C.  CUT OUT SECTION OF STRINGER 27L FROM BS 950A PLUS 10" TO 950C PLUS 10", 38 3/4" IN   LENGTH, IAW SRM, REV 103, 51-10-1 AND 53-10-3 FIG 1. FABRICATED (2) STRINGER   SECTIONS USING BAC1498-147, 7075-T6, 19" LONG AND 19 3/4" LONG, AND (3) SPLICES USING BAC1498-131, 7075 T-6, 13.5", 13.0", AND 13.5" LONG IAW SRM 53-10-3 FIG 1 DETAIL 1.   INSTALLED STRINGER SECTIONS AND SPLICES IAW SRM 53-10-3 FIG 1.
